# SDR ASAA2021073135592

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 45,543 hours, 13,462 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILURE. RAN CHECKLIST AND RESTORED RIGHT FMC'S THEN DUAL FMC FAILURE FOR ABOUT 3 MINUTES. BOTH FMC RETURNED BACK TO NORMAL. GROUNDED - YES. PERFORMED FMC 1 AND 2 SYSTEM TEST PER B737-800 FIM 34-61 TASK 836. OPS CHECK NORMAL.
